# SDR HALA2017021300023

- Difficulty date: February 13, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 53,526 hours, 9,704 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 1190
- Condition: Malfunctioned
- Location: Fuel Boost
- Part time: 14,396 hours, 2,531 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL OUT, LEFT FUEL PUMP EICAS MESSAGE ILLUMINATED WITH PRESSURE LIGHT.   REMOVED THE LT AFT BOOST PUMP IAW AMM 28-22-03. REMOVED AND INSTALLED THE BOOST PUMP IAW AMM 28-22-03. OPS CHECKED OK. OK FOR SERVICE.
